# SDR UIEA2020073101668

- Difficulty date: July 28, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 79,889 hours, 12,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EDGE OF DOUBLER AT SITTING AREA OF EXTERNAL POWER RECEPTACLE DOOR, BETWEEN BS 400 AND 420, STRINGERS 42R AND 43R.  REPAIRED THE SKIN IAW EI T2020A53M-1800, REV 1.
